# SDR ASOA201101589

- Difficulty date: August 23, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 19,268 hours, 13,430 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM LBL 27 CORRODED AT APPROX FS 1031.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-101-001.  REPAIRED IAW SRM 53-00-41-201-001.
